# SDR CALA9901370

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE (1)ON LEFT SIDE FUSELAGE STATION 610 BETWEEN STRINGERS 15 AND 16 LEFT. REPAIRED PER SRM 53-00-01 FIG 208.
